# SDR HALA2009041000138

- Difficulty date: April 10, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N478HA
- Make and model: Boeing 717-200
- Aircraft serial: 55123
- Aircraft time: 12,430 hours, 30,419 cycles
- System (JASC): 3140 · Central Computers
- Part: Indicator
- Part number: 40181570909
- Part serial: 02759538
- Condition: Malfunctioned
- Part time: 10,265 hours, 25,260 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ATO - ON TAKEOFF LEVEL 3 STAB TRIM IN "RED" ABORT RTN TO RAMP.  PERFORMED INSP OF ACFT AFTER HIGH ENERGY RTO STOP IAW AMM 05-53-01.  NO DEFECTS NOTED.  PERFORMED RTS ON FCC NR 2 PER AMM 22-00-00.  ELEVATOR AND STAB TEST PASS.  REMOVED AND REPLACED NR 1 VIA PER AMM 31-43-01.  RTS BOTH VIA NR 1 AND 2 OPS CK OK.  RTS ON FCC NR 1 PER AMM 22-00-00 OPS CHECK OKAY.  HORIZONTAL STAB TRIM BRAKE CHECK OKAY PER AMM 27-40-00.  AIRCRAFT OK FOR SERVICE.
